Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 117, NWS Austin/San Antonio, TX

June 12, 2014Blanco County, Gillespie County, Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 12, 2014, 10:05 PM CDT for Blanco County, Gillespie County, Llano County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2014, 10:05 PM CDT (03:05 UTC)
Expired
Jun 12, 2014, 10:30 PM CDT
In force
25 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Blanco County, TX, Gillespie County, TX, Llano County, TX

The radar

The Austin/San Antonio radar (KEWX), 97 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 4:06 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 3.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2147 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
2906 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WUUS54 KEWX 130305
SVREWX
TXC031-171-299-130330-
/O.NEW.KEWX.SV.W.0117.140613T0305Z-140613T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 PM CDT THU JUN 12 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BLANCO COUNTY...
  NORTHEASTERN GILLESPIE COUNTY...
  SOUTH CENTRAL LLANO COUNTY...

* UNTIL 1030 PM CDT.

* AT 1004 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTH OF
  ECKERT...OR 16 MILES SOUTH OF LLANO...AND MOVING SOUTH AT 30 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BLOWOUT...WILLOW CITY AND
  SANDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3030 9841 3029 9887 3053 9882 3060 9863
TIME...MOT...LOC 0305Z 340DEG 27KT 3051 9869

$$
1 follow-up statement
622 
WWUS54 KEWX 130318
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 PM CDT THU JUN 12 2014

TXC299-130328-
/O.CAN.KEWX.SV.W.0117.000000T0000Z-140613T0330Z/
LLANO TX-
1018 PM CDT THU JUN 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LLANO COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3030 9842 3030 9873 3045 9878 3051 9856
TIME...MOT...LOC 0318Z 340DEG 27KT 3039 9864

$$

TXC031-171-130330-
/O.CON.KEWX.SV.W.0117.000000T0000Z-140613T0330Z/
GILLESPIE TX-BLANCO TX-
1018 PM CDT THU JUN 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN BLANCO AND NORTHEASTERN GILLESPIE COUNTIES...

AT 1017 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WILLOW
CITY...OR 10 MILES NORTHEAST OF AUSTIN...MOVING SOUTH AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANDY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3030 9842 3030 9873 3045 9878 3051 9856
TIME...MOT...LOC 0318Z 340DEG 27KT 3039 9864

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:47 PM CDT, 18 minutes earlier.

Area forecast discussion, Jun 12, 9:47 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
947 PM CDT THU JUN 12 2014

.UPDATE...
THE THUNDERSTORM ACTIVITY CONTINUES TO CONGEAL INTO A COMPLEX OF
STORMS. CONFIDENCE IS INCREASING THAT THUNDERSTORMS WILL AFFECT
MUCH OF THE CWA TONIGHT BEFORE ACTIVITY PUSHES SOUTH AND HAVE
INCREASED TO LIKELY POPS FOR MUCH OF THE AREA. THE HRRR SEEMS TO
HAVE A DECENT HANDLE ON THE TRENDS AND HAS MOST ACTIVITY SOUTH OF
THE CWA AFTER 8Z. OVER THE NEXT 6 HOURS...SEVERE CHANCES WILL
CONTINUE WITH A WEAKENING TREND EXPECTED AFTER MIDNIGHT WITH
INCREASING INHIBITION. LOCALLY HEAVY RAINFALL IS EXPECTED OUT OF
THE HEAVIER STORMS...BUT STORM MOTIONS ARE BECOMING A FASTER AS
COMPLEX BECOMES DOMINATED BY COLD POOLS. SOME LOCATIONS WILL PICK
UP OVER TWO INCHES OF RAIN AND THERE MAY BE A NEED FOR A FLASH
FLOOD WARNING AT SOME POINT TONIGHT. HOWEVER...GIVEN THE LATE
TIMING AND EXPECTED COVERAGE...WILL NOT ISSUE A WATCH. OUTFLOW
BOUNDARY HAS OVERTAKEN THE HEAT ADVISORY WITH THUNDERSTORMS AROUND
AS WELL...AND HAVE CANCELLED THE HEAT ADVISORY.

HAMPSHIRE

&&

PREV DISCUSSION... /ISSUED 636 PM CDT THU JUN 12 2014/

AVIATION...
ISOLD STRONG CONVECTION OVER THE HILL COUNTRY AND EDWARDS PLATEAU
MAY ONLY AFFECT KDRT...BUT THE CHANCES ARE SMALL SO ONLY USED
VCTS MENTION AT THIS TIME. SHORT RANGE MODELS STILL INDICATED A
SQUALL LINE MAY DEVELOP AND MOVE SOUTH ACROSS THE I-35 SITES LATE
TONIGHT...BUT SINCE ACTUAL DEVELOPMENT IS LAGGING...ONLY KEPT
MENTION OF THIS IN THE KAUS TAF BUT NOT FOR KSAT/KSSF. OTHERWISE...
EXPECT MVFR STRATUS AGAIN FROM ROUGHLY 07-14Z...THEN VFR THE REST
OF THE FORECAST PERIOD. ALSO LEFT OUT MENTION OF TSRA FOR
FRIDAY...BUT MAY HAVE TO INCLUDE IT FOR THE I-35 SITES IN FUTURE
TAF ISSUANCES.

PREV DISCUSSION... /ISSUED 348 PM CDT THU JUN 12 2014/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
CONVERGENCE ZONE OVER ROUGHLY A PANDALE TO JUNCTION TO LLANO LINE
AS A RESULT OF OUTFLOWS FROM STORMS FROM THURSDAY NIGHT. THIS AREA
WILL LIKELY BREAK OUT WITH STRONG TO SEVERE THUNDERSTORMS AS A
SHORTWAVE MOVES THROUGH W TX LATE THIS AFTERNOON INTO THIS
EVENING. A BROADER SHORTWAVE TO THE NORTH WITH AN ASSOCIATED COLD
FRONT WILL ALSO ENHANCE STORM POTENTIAL LATE TONIGHT WITH HIGH RES
MODELS CONSISTENTLY SHOWING CLUSTERS OF STORMS DROPPING S/E FROM
NORTH TX INTO CENTRAL TX LATER THIS EVENING. CAPES AT OR ABOVE
4000 J/KG AND MODERATE SHEAR SHOULD COMBINE WITH THE SURFACE FOCUS
TO PROVIDE THE INGREDIENTS AVAILABLE TO PROMOTE SEVERE STORMS...A
FEW CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND A
TORNADO OR TWO. BACKED SURFACE WINDS NORTH OF THIS BOUNDARY COULD
MEAN THE THREAT FOR TORNADOES COULD CONTINUE WELL INTO THE
EVENING...POSSIBLY BEING BOOSTED BY THUNDERSTORMS MOVING INTO THE
AREA THAT WOULD ORIGINATE FROM THE COLD FRONT TO THE NORTH. HEAVY
RAIN THREATS ARE EXPECTED TO BE SECONDARY...AS PROGRESSIVE STORM
MOTIONS OVER 25 MPH ARE EXPECTED AND THE LOW LEVEL INFLOW
ENVIRONMENT IS NOT IDEAL FOR THE FORMATION OF AN MCS. THIS OPINION
IS FORMED BASED ON THE SPORADIC LOCATIONS OF THE 850 MB THETA-E
FIELDS WHICH SHIFT WESTWARD AS THE STORMS SHIFT EAST.

A FEW LINGERING THUNDERSTORMS WILL LAST THROUGH THE NIGHT AND BE
CAPABLE OF PRODUCING SOME SPOTTY DOWNPOURS EAST OF I-35 CORRIDOR
BEFORE STABILITY ATTEMPTS TO TAKE OVER AGAIN FOR FRIDAY FRIDAY
NIGHT.

LONG TERM (SATURDAY THROUGH THURSDAY)...
A FLATTENED UPPER RIDGE AXIS WILL REMAIN NEAR THE FORECAST AREA
AND COULD BE TROUBLESOME ON POPS AND TEMPS IN THE LATER PERIODS.
THE NARROWNESS OF THE RIDGE MEANS THERE IS A GOOD CHANCE THAT SOME
OF THE MOISTURE FROM HURRICANE CRISTINA COULD GET ENTRAINED INTO
THE SYSTEM. THE CANADIAN AND ECMWF ALREADY APPEAR TO BE HEDGING
THEIR BETS WITH THE ECMWF MID LEVEL PATTERNS LOOKING VERY
UNSTABLE OVER SOUTH TX IN THE EARLY TO MIDDLE PART OF NEXT WEEK.
A CANADIAN/GFS BLEND IS PREFERRED FOR NOW SO AS NOT TO STRAY TOO
FAR FROM THE IDEA THAT THE RIDGE AXIS CAN HOLD TOGETHER AND KEEP
US DRY. BLENDED GUIDANCES WERE ADOPTED FOR TEMPERATURES AND SOME
SLIGHT CHANCE POPS WERE THROWN IN FOR MAINLY MONDAY INTO TUESDAY.

CLIMATE...
DRT RECORDS IN JEOPARDY
DATE  HIGH YEAR
06/12 106  2001
06/13 105  1960

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  91  73  92  72 /  70  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  72  90  71  92  71 /  70  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     71  92  72  93  72 /  70  20  10  -   -
BURNET MUNI AIRPORT            72  88  71  90  70 /  70  20  10  -   -
DEL RIO INTL AIRPORT           76  99  76 100  76 /  20  10  10  -   20
GEORGETOWN MUNI AIRPORT        71  88  71  90  71 /  70  20  10  -   -
HONDO MUNI AIRPORT             73  94  73  95  72 /  70  10  -   -   -
SAN MARCOS MUNI AIRPORT        71  91  73  92  72 /  70  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   72  91  73  92  73 /  70  30  -   -   -
SAN ANTONIO INTL AIRPORT       72  93  74  93  73 /  70  20  -   -   -
STINSON MUNI AIRPORT           72  94  74  95  74 /  70  20  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...29
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jun 12, 9:50 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 PM CDT THU JUN 12 2014

TXZ171>173-183>194-202>209-217>225-228-140300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
950 PM CDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES WILL BE POSSIBLE ACROSS MUCH OF SOUTH CENTRAL TEXAS
THOUGH THE LATE EVENING AND OVERNIGHT HOURS. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE FROM THE STRONGER STORMS. THIS COULD
LEAD TO ISOLATED AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF THE AREA TONIGHT.

HAMPSHIRE

In the hours before

Local storm report, Jun 12, 9:35 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FUNNEL CLOUD     9 N UVALDE              29.35N  99.78W
06/12/2014                   UVALDE             TX   EMERGENCY MNGR

            SEVERAL FUNNEL CLOUDS SPOTTED.

&&

EVENT NUMBER EWX1400549

PM
Local storm report, Jun 12, 9:38 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
938 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     4 N BERTRAM             30.81N  98.06W
06/12/2014                   BURNET             TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AND DAMGE TO A HOME. OFF OF HIGHWAY
            1174 NEAR JOPPA.

&&

EVENT NUMBER EWX1400550

PM
Local storm report, Jun 12, 9:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     4 NE ROUND MOUNTAIN     30.48N  98.32W
06/12/2014  M66 MPH          BLANCO             TX   AMATEUR RADIO

            66 MPH WIND GUST.

&&

EVENT NUMBER EWX1400551

PM
Local storm report, Jun 12, 9:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     FUNNEL CLOUD     2 SW LEANDER            30.54N  97.88W
06/12/2014                   TRAVIS             TX   EMERGENCY MNGR

            SEVERAL FUNNEL CLOUDS SEEN.

&&

EVENT NUMBER EWX1400552

PM
Local storm report, Jun 12, 9:46 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND DMG     1 S UVALDE              29.20N  99.79W
06/12/2014                   UVALDE             TX   EMERGENCY MNGR

            LOSS OF POWER FOR MOST OF UVALDE... PLANES
            OVERTURNED... LOTS OF HALF INCH SIZE HAIL AND VERY HIGH
            WINDS.

&&

EVENT NUMBER EWX1400553

PM
Local storm report, Jun 12, 9:57 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          10 N LEAKEY             29.87N  99.76W
06/12/2014                   REAL               TX   BROADCAST MEDIA

            BRIEF TOUCHDOWN... ROOF BLOWN OFF A HOME.

&&

EVENT NUMBER EWX1400554

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:01 PM CDTSevere Thunderstorm WarningEWXEdwards, Real44 min
Jun 12, 7:15 PM CDTSpecial Weather StatementEWXWilliamson75 min
Jun 12, 7:31 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde44 min
Jun 12, 7:33 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson57 min
Jun 12, 7:44 PM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Real106 min
Jun 12, 7:52 PM CDTTornado WarningEWXReal, Uvalde43 min
Jun 12, 7:58 PM CDTTornado WarningEWXBurnet, Williamson32 min
Jun 12, 8:05 PM CDTSpecial Weather StatementEWXReal40 min
Jun 12, 8:20 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde40 min
Jun 12, 8:25 PM CDTTornado WarningEWXBurnet35 min
Jun 12, 8:32 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde43 min
Jun 12, 8:37 PM CDTSevere Thunderstorm WarningEWXBurnet38 min
Jun 12, 8:43 PM CDTSevere Thunderstorm WarningEWXUvalde47 min
Jun 12, 8:50 PM CDTTornado WarningEWXUvalde, Zavala25 min
Jun 12, 8:52 PM CDTTornado WarningEWXBurnet, Llano38 min
Jun 12, 9:02 PM CDTTornado WarningEWXBurnet, Travis, Williamson43 min
Jun 12, 9:06 PM CDTSpecial Weather StatementEWXVal Verde24 min
Jun 12, 9:15 PM CDTTornado WarningEWXFrio, Uvalde, Zavala24 min
Jun 12, 9:18 PM CDTSevere Thunderstorm WarningEWXVal Verde57 min
Jun 12, 9:19 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis41 min
Jun 12, 9:37 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala53 min
Jun 12, 9:41 PM CDTTornado WarningEWXTravis34 min
Jun 12, 9:45 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 12, 9:56 PM CDTSevere Thunderstorm WarningEWXBlanco, Caldwell, Comal, Guadalupe, Hays, Travis34 min
Jun 12, 10:10 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Llano, Travis, Williamson110 min
Jun 12, 10:13 PM CDTSevere Thunderstorm WarningEWXHays, Travis47 min
Jun 12, 10:19 PM CDTAreal Flood AdvisoryEWXFrio, Medina, Uvalde, Zavala2 hr
Jun 12, 10:24 PM CDTSpecial Weather StatementEWXVal Verde36 min
Jun 12, 10:26 PM CDTSpecial Weather StatementEWXUvalde34 min
Jun 12, 10:31 PM CDTSpecial Weather StatementEWXHays59 min
Jun 12, 10:41 PM CDTSpecial Weather StatementEWXKerr34 min
Jun 12, 10:43 PM CDTSpecial Weather StatementEWXComal32 min
Jun 12, 10:47 PM CDTSpecial Weather StatementEWXFrio28 min
Jun 12, 10:54 PM CDTSpecial Weather StatementEWXKendall36 min
Jun 12, 11:02 PM CDTSpecial Weather StatementEWXZavala28 min
Jun 12, 11:05 PM CDTSpecial Weather StatementEWXReal25 min
Jun 12, 11:09 PM CDTSevere Thunderstorm WarningEWXZavala47 min
Jun 12, 11:19 PM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Gonzales, Wilson56 min
Jun 12, 11:36 PM CDTSpecial Weather StatementEWXAtascosa24 min
Jun 12, 11:39 PM CDTSpecial Weather StatementEWXBastrop51 min
Jun 12, 11:44 PM CDTSpecial Weather StatementEWXUvalde31 min
Jun 13, 12:10 AM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more65 min
Jun 13, 12:42 AM CDTSpecial Weather StatementEWXDimmit33 min
Jun 13, 12:59 AM CDTSpecial Weather StatementEWXDeWitt, Lavaca61 min
Jun 13, 1:00 AM CDTSpecial Weather StatementEWXKarnes60 min
Jun 13, 1:32 AM CDTSpecial Weather StatementEWXDimmit28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.